Meromorphic solutions of a kind of functional equations of Diophantine type

Tom 94 / 2008

Ping Li, Xianyang Zhang Annales Polonici Mathematici 94 (2008), 265-273 MSC: 30D35, 30D05. DOI: 10.4064/ap94-3-5

Streszczenie

We apply Nevanlinna's value distribution theory to show that some functional equations of Diophantine type have no admissible meromorphic solutions. This result confirms a recent conjecture of Li and Yang.

Autorzy

  • Ping LiDepartment of Mathematics
    University of Science and Technology of China
    Hefei, Anhui, 230026, P.R. China
    e-mail
  • Xianyang ZhangDepartment of Mathematics
    University of Science and Technology of China
    Hefei, Anhui, 230026, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek